Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4857
Title: Multifunctions and Blumberg sets: a proximity approach
Authors: Di Maio, Giuseppe
Naimpally, Somashekhar
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Giuseppe Di Maio, Somashekhar Naimpally, “Multifunctions and Blumberg sets: a proximity approach”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 235-239.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: 
Recentemente T. Neubrunn ha esteso alle multifunzioni le varie nozioni di insieme di Blumberg. I suoi risultati sono validi nell’ipotesi che le multifunzioni siano a valori chiusi e il codominio sia uno spazio normale. In questo lavoro mostriamo come i risultati di T. Neubrunn possono essere estesi a multifunzioni a valori arbitrari in uno spazio di Tychonoff. Lo stratagemma è l’introdurre opportune prossimità nel codominio.

Recently T. Neubrunn extended the various notions of Blumberg sets to multifunctions. In his main results the multifunctions are closed- valued and the range space is normal. In this paper it is shown how the results can be generalized to include arbitrary multifunctions and Tychonoff range. The trick is to use proximity on the range.
Type: Article
URI: http://hdl.handle.net/10077/4857
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:
File Description SizeFormat
DiMaioNaimpallyRendMat20.pdf307.73 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

708
checked on Dec 1, 2020

Download(s) 20

385
checked on Dec 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.